# SDR CA050127007

- Difficulty date: January 25, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Beech B200
- Aircraft time: 8,128 hours
- Engine: Pwa PT6A42
- Propeller: Hartzl HCB3TN3
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 1015800241
- Condition: Unserviceable
- Location: Lt Wing
- Part time: 11,865 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) HYDRAULIC FLUID LEAKING OUT OF THE LT IB L/E.  L/E REMOVED AND FOUND RIGID HYDRAULIC BRAKE LINE CHAFFED THROUGH BY ENGINE CONTROL CABLES ABOVE HEAT EXCHANGER. REPLACED LINE. ALL COMPANY AIRCRAFT USING THIS HYDRAULIC LINE VISUALLY INSPECTED AND FOUND DAMAGE ON ALL RANGING FROM MINOR TO MAJOR. BOTH LT P/N 101-580024-1 AND RT P/N 101-580025-1 LINES EFFECTED.
